Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to ``Bifurcation of minimal surfaces in Riemannian manifolds''


Authors: Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng
Journal: Trans. Amer. Math. Soc. 349 (1997), 4689-4690
MSC (1991): Primary 53A10, 58E12, 58G25
Original Article: Trans. Amer. Math. Soc. 347 (1995), 51-62.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Jost, X. Li-Jost, and X. W. Reng, Bifurcation of minimal surfaces in Riemannian manifolds, Trans. Amer. Math. Soc. 347 (1995), 51-62.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53A10, 58E12, 58G25

Retrieve articles in all journals with MSC (1991): 53A10, 58E12, 58G25


Additional Information

Jürgen Jost
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Inselstr. 22-26, 04103 Leipzig, Germany
Email: jjost@mis.mpg.de

Xianqing Li-Jost
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Inselstr. 22-26, 04103 Leipzig, Germany
Email: xli-jost@mis.mpg.de

Xiao-Wei Peng
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Inselstr. 22-26, 04103 Leipzig, Germany
Email: xpeng@mis.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01930-2
PII: S 0002-9947(97)01930-2
Keywords: Minimal submanifolds, bifurcation
Received by editor(s): September 5, 1996
Article copyright: © Copyright 1997 American Mathematical Society